MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Event or Problem Description
Caller stated that medical attention was sought on (b)(6) 2019 around 4:00pm at the end-user's home.Caller stated that her husband was not responding to her verbally, was clenching his fist and breathing shallowly.Caller stated that she tested him with his prodigy meter an received a result of 21mg/dl.Caller then called the paramedics.No food or medication was consumed while waiting for medical attention, but he did eat (b)(6) and take 60 units of tuojeo prior to needing medical attention.Paramedics arrived around 15 minutes later and tested the end-user with their meter and received a result of 50mg/dl.The paramedics administered glucose in an iv and transported the end-user to the hospital.Caller is unable to recall what the end-users blood glucose was when they arrived at the hospital.The end-user did not receive any treatment for his blood glucose while at the hospital other than the glucose iv.The end-user had his medication changed from lantus to toujeo 3 days prior to seeking medical attention.The end-user was told to follow up with his primary dr.He was treated at (b)(6) health system located at (b)(6).

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8888999
Report Number3008789114-2019-00036
Device Sequence Number14109636
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section F) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2019
Event Location Home
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPRAZOLAM; AMITRIPTYLINE; AMLODIPINE BESYLATE; BUPROPION; CLOPIDOGREL; HYDRALAZINE; MELATONIN; METFORMIN; METOPROLOL SUCCINATE; OMEPRAZOLE; SERTRALINE; TERAZOSIN; VITAMIN D2
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient Weight91
Date Report Sent to FDA08/13/2019